Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Increasing iron intake due to iron deficiency - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diet Plans
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
User :   Hello doctor,
Doctor :   How can I help you?
User :   How do increase iron intake ?
Doctor :   you have to take Iron supplement and diet rich in Iron
User :   what are the symtoms of iron defficiency
Doctor :   anemia
Doctor :   fatigue, easily gets tired
Doctor :   not able to cope up with the normal daily activities
Doctor :   pale
Doctor :   color
Doctor :   sense of sickness
User :   So your field of speciality?
Doctor :   Family Practice
User :   what should eat if i have to get pregnant in next three months, I am 37 years old?
Doctor :   Pregnancy has very little to do with diet
Doctor :   however good diet is essential though
Doctor :   with protein, Iron and folic acid supplements
Doctor :   A woman has finite number of eggs defined in the ovaries
Doctor :   after 35 years the eggs are less available for fertilisation
Doctor :   are you following
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor